journal6 ›› 2008, Vol. 29 ›› Issue (3): 22-25.

• Mathematics • Previous Articles     Next Articles

Oscillations of the Even Order Nonlinear Difference Equations with Continuous Variables


  1. (Department of Mathematics,Yangtze Normal University,Chongqing 408003,China)
  • Online:2008-05-25 Published:2012-05-23

Abstract: The paper is concerned with the oscillatory behavior of the even order nonlinear difference equations with continuous variables.By using the iterated integral transformation and some new techniques,some oscillation criteria are obtained.An example which dwells upon the importance of the results is also included.

Key words: difference equations, oscillation, iterated integral transformation

WeChat e-book chaoxing Mobile QQ